首页 | 本学科首页   官方微博 | 高级检索  
     

有限群的某些Sylow子群与可解性
引用本文:钟祥贵. 有限群的某些Sylow子群与可解性[J]. 邵阳学院学报(自然科学版), 2004, 1(3): 1-2
作者姓名:钟祥贵
作者单位:广西师范大学,数学与计算机科学学院,广西,桂林,541004
基金项目:国家自然科学基金资助项目 (10 16 10 0 1),广西师范大学科学基金资助项目
摘    要:对任意有限群G,利用其Sylow 2-子群和Sylow 3-子群的c-可补或半正规等条件刻画原群G的可解性,给出G可解的两个充分条件,推广了相关文献的一些结果.

关 键 词:有限群 可补子群 半正规子群 c-可补子群 可解群
文章编号:1672-7010(2004)03-0001-02
修稿时间:2003-09-08

Some Sylow Subgroups And The Solvability Of Finite Group
ZHONG Xiang-gui. Some Sylow Subgroups And The Solvability Of Finite Group[J]. Journal of Shaoyang University(Natural Science Edition), 2004, 1(3): 1-2
Authors:ZHONG Xiang-gui
Abstract:For any finite group G, in this paper we try to use weakly condition some Sylow 2-subgroups and Sylow 3-subgroups of G to characterize the solvability of G, and obtain some sufficient conditions for solvable group G.Some known results in the relevant reference are improved.
Keywords:finite group  supplement subgroup  c-supplement subgrooup  solvable group
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号